Notre Dame Journal of Formal Logic

On some models of modal logics.

R. J. Baxter

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 1 (1973), 121-122.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890818

Digital Object Identifier
doi:10.1305/ndjfl/1093890818

Mathematical Reviews number (MathSciNet)
MR0323527

Zentralblatt MATH identifier
0214.01104

Subjects
Primary: 02C10

Citation

Baxter, R. J. On some models of modal logics. Notre Dame J. Formal Logic 14 (1973), no. 1, 121--122. doi:10.1305/ndjfl/1093890818. https://projecteuclid.org/euclid.ndjfl/1093890818


Export citation